So, I have some questions to ask you. I started to use Ivabradine because I am having heart problems for a while. I was using some therapy and since it didn’t had any good effects on my health, my doctor decided to switch me to ivabradine.
But to be honest, I am feeling a little weird since I am using it. I was wondering, is constipation a common side –effect of ivabradine?
Did you have any experience with it to tell me a little bit more?
I want to know because I don’t know are those pills the reason why I am feeling weird.
Hey there La Yl La.
My sister was using ivabradine as well. I can remember that she had some side – effects while she was using it.
I know that side – effects from ivabradine are : blurred vision, chest pain, chest discomfort, dizziness, irregular heartbeats, fainting, headache, nervousness, shortness of breath, slow heartbeats, dizziness, confusion, sweating etc.
About your question, I am not sure what to tell you about constipation, but I believe that it is.
Have you consulted your doctor about this? If you didn’t you should do it as soon as possible. It is very important for him to know what side – effects do you have from it.
Good day everyone.
Yes, procoralan tablets contain that active ingredient ivabradine and this is a type of medicine called a selective If current inhibitor. So I assume that you are dealing with bigger heart rates, because this medicine is helping you to lower the heart rate. It is helpful if you are dealing with angina or any other heart failure.
But I need to tell you that I am positive that constipation is not a common side effect of ivabradine. It can be but common – it is not.
Common side – effects are blurred vision, slow hear rate, headache, dizziness etc.
Hey there. I have to agree with you totally. I was always so sure that there are a few medicines that we can be totally sure that they are fine without any side – effects. I remember that I was using one med a while ago and I was sure that it has no side – effects because my friend didn’t have them. But after two weeks I started to feel really bad and doctor told me that this medicine caused it. I believe that this is the same thing with ivabradine as well. I have heard that some people mentioned that constipation is very common side – effect for this medicine.